BibTeX record journals/amcs/QaraaiBJ08

download as .bib file

@article{DBLP:journals/amcs/QaraaiBJ08,
  author    = {Youssef Qaraai and
               Abdes{-}Samed Bernoussi and
               Abdelhaq El Jai},
  title     = {How to Compensate a Spreading Disturbance for a Class of Nonlinear
               Systems},
  journal   = {Applied Mathematics and Computer Science},
  volume    = {18},
  number    = {2},
  pages     = {171--187},
  year      = {2008},
  url       = {https://doi.org/10.2478/v10006-008-0016-9},
  doi       = {10.2478/v10006-008-0016-9},
  timestamp = {Sat, 27 May 2017 14:23:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amcs/QaraaiBJ08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier